Department of Mathematics

Indian Institute of Technology Delhi

S. Chandra  Sekhara Rao

Department of Mathematics
Indian Institute of Technology Delhi
New Delhi 110 016, INDIA.
Phone: +91-11-26591489(Office)
+91-11-26596829 (Residence)
Fax: +91-11-26581005


  •     Research Interests

    • Parallel Computing
    • Numerical Linear Algebra
    • Computational Ordinary/Partial Differential Equations



    Selected Recent Publications



  • Numerical Solution of Singularly Perturbed Linear Parabolic System with Discontinous Source Term, Appl. Numer. Maths., 127(2018) pp. 249-265. (with S Chawla)  


  • Numerical solution of generalized Black-Scholes model, Appl. Math. Comput., 321(2018) pp. 401-421. (with Manisha)  


  • A robust domain decomposition algorithm for singularly perturbed semilinear systems, Intern. J. Comput. Maths., 94(2017) pp. 1108-1122. (with S Kumar)  


  • Backward Error Analysis of Choleski Q.I.F. for the Solution of Symmetric Positive Definite Linear Systems,  Appl. Math. Comput.,  226(2014) pp. 398-405. (with Sarita and R Kamra)  


  • Robust High Order Convergence of an Overlapping Schwarz Method for a Singularly Perturbed Semilinear Reaction-Diffusion Problems,   J. Comp. Math. 31(2013) pp. 509-521. (with S Kumar)  

  • An almost fourth order parameter-robust numerical method for a linear system of $(M\ge 2)$ coupled singularly perturbed reaction diffusion problems,   Int. J. Num. Anal. Model.,  10(2013) pp. 603-621. (with M Kumar)